# SDR REXA2013110101794

- Difficulty date: November 1, 2013
- Submitted: November 4, 2013
- Operation: Air carrier
- Aircraft: N8918B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7918
- Aircraft time: 21,418 hours, 18,930 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLAP FAILED AT 45 DEGREES ON GROUND,  DURING FLAP RETRACTION FROM 45 DEGREES TO 0 DEGREES WITH OAT OF 20 DEGREES C.   RESET FLAP SYSTEM AND PERFORMED FIVE CONSECUTIVE FLAP CYCLES,   MAINTENANCE PERFORMED IAW FIM 27-50-00.   PERFORMED TROUBLESHOOTING IAW FIM REV 45 IAW AD 2009-06-12, PARA H, 6, I, AND PA AD 27-052M. CODES 52B; 19C1; 19C2; 25BC; 31BC; 33BC. PERFORMED SELF-TEST OF THE FLAP CONTROL LEVER IAW AMM 27-51-01-740-801.  ALL CHECKED GOOD.
